# SDR HALA09F00128

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 25,825 hours, 4,968 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT SIDE RADAR FAILED.  RERACKED WX T/R. GND OPS CHK OK.
